# SDR SWIA2025120900717

- Difficulty date: July 17, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INTERCOSTAL AT STRINGER 20R BETWEEN BS 349-364.  UPON FURTHER INVESTIGATION FOUND INSTERCOSTAL  AT STGR 20R BETWEEN FS349-FS364 TO HAVE DAMAGE IN MORE THAN ONE ELEMENT AT A GIVEN CROSSSECTION INSTERCOSTAL IS OUT OF LIMITS 100% MATERIAL LOSS REQUIRES REPLACEMENT IAW SRM 53-00-00-101-001-A01.  INSTALLED NEW SERVICEABLE INTERCOSTAL AT STGR 20R BETWEEN FS349-FS364 IAW SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01.
